# SDR UPS04442118

- Difficulty date: March 25, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 84,505 hours, 20,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 7075T60071IN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  M/D BS 270 RIGHT VERTICAL I/B SUPPORT ATTACH WEB FOUND CRACKED AS MARKED AT S-26R.  WEB DOUBLER REPAIRED AS PER SRM 51-40-02 FIG 1.
